Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Univalence conditions and Sturm-Liouville eigenvalues


Authors: S. Friedland and Z. Nehari
Journal: Proc. Amer. Math. Soc. 24 (1970), 595-603
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1970-0251204-3
MathSciNet review: 0251204
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and G. Weill, A uniqueness theorem for Beltrami equations, Proc. Amer. Math. Soc. 13 (1962), 975-978. MR 26 #6393. MR 0148896 (26:6393)
  • [2] E. Hille, Remarks on a paper by Zeev Nehari, Bull. Amer. Math. Soc. 55 (1949), 552-553. MR 10, 697. MR 0030000 (10:697a)
  • [3] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. MR 10, 696. MR 0029999 (10:696e)
  • [4] -, Some criteria of univalence, Proc. Amer. Math. Soc. 5 (1954), 700-704. MR 16, 232. MR 0064145 (16:232e)
  • [5] -, Extremal problems for a class of functionals defined on convex sets, Bull. Amer. Math. Soc. 73 (1967), 584-591. MR 35 #3134. MR 0212260 (35:3134)
  • [6] V. V. Pokornyĭ, On some sufficient conditions for univalence, Dokl. Akad. Nauk SSSR 79 (1951), 743-746. (Russian) MR 13, 222. MR 0043207 (13:222f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251204-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society